MathSciNet Relay Station
MathSciNet bibliographic data
MR1618691 41A25 (42C15 65D15)
Han, Bin; Jia, Rong-Qing Multivariate refinement equations and convergence of subdivision schemes. SIAM J. Math. Anal. 29 (1998), no. 5, 1177–1199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement